# SDR QXEA2011072800618

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FLOOR PANEL SCREW HOLE AT FS X714.062 Z 100.032 Y23.5.  BLENDED AREA IAW 51-21-00-00-02. FOUND OUT OF LIMITS IAW 53-40-43-00-01.  ENGINEERING REQUEST SENT TO MFG.  PAINTED AREA IAW SRM 51-25-15-02-01.  PERFORMED ECI IAW NDTM PSM 1-84-7A.  WORK FOUND ACCEPTABLE IAW RD 8/4-53-3836.
